Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 30, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jun 17, 2013, 3:38 PM CDT for Saint Clair County, Illinois. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 3:38 PM CDT (20:38 UTC)
- Expired
- Jun 17, 2013, 9:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Saint Clair County, IL
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:13 PM CDT | HEAVY RAIN 1.4 | 5 Wnw Belleville, IL | 1.4 INCHES SINCE 3 PM. |
| Jun 17, 4:40 PM CDT | FLASH FLOOD | Lebanon, IL | HIGHWAY 50 NEAR ROUTE 4 IN LEBANON CLOSED DUE TO HIGH WATER. RELAYED FROM CLINTION COUNTY SHERIFF OFFICE. |
| Jun 17, 5:07 PM CDT | FLASH FLOOD | East St. Louis, IL | FLOODING ALONG MISSOURI AVENUE. |
| Jun 17, 5:32 PM CDT | FLASH FLOOD | East St. Louis, IL | EAST BOUND LANES OF I-70 64 55 FLOODED. HIGHWAY DEPARTMENT IS ON THE SCENE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 62 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1373 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
063
WGUS53 KLSX 172038
FFWLSX
ILC163-180230-
/O.NEW.KLSX.FF.W.0030.130617T2038Z-130618T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
338 PM CDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
* UNTIL 930 PM CDT
* AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELLEVILLE...CAHOKIA...CASEYVILLE...CENTREVILLE...DUPO...EAST ST.
LOUIS...FAIRVIEW HEIGHTS...FREEBURG...LEBANON...MASCOUTAH...
MILLSTADT...O'FALLON...SCOTT AFB...SHILOH...SWANSEA...WASHINGTON
PARK...BROOKLYN...EAST CARONDELET...FAIRMONT
CITY...MARISSA...NEW ATHENS AND SMITHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
&&
LAT...LON 3822 8990 3828 8991 3828 8990 3831 8991
3831 9003 3832 9004 3841 9015 3843 9015
3852 9026 3861 9018 3866 9018 3866 8972
3861 8970 3822 8971
$$
PHILLIPSON2 follow-up statements
063
WGUS73 KLSX 172230
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT MON JUN 17 2013
ILC163-180230-
/O.CON.KLSX.FF.W.0030.000000T0000Z-130618T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. CLAIR IL-
530 PM CDT MON JUN 17 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ST. CLAIR COUNTY UNTIL
930 PM CDT...
AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR
ESTIMATED RAINFALL AMOUNTS GENERALLY RANGE FROM 1 TO 3 INCHES ACROSS
THE COUNTY...WITH GREATER AMOUNTS IN NORTHERN AND WESTERN ST. CLAIR
COUNTY.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELLEVILLE...CAHOKIA...CASEYVILLE...CENTREVILLE...DUPO...EAST ST.
LOUIS...FAIRVIEW HEIGHTS...FREEBURG...LEBANON...MASCOUTAH...
MILLSTADT...O'FALLON...SCOTT AFB...SHILOH...SWANSEA...WASHINGTON
PARK...BROOKLYN...EAST CARONDELET...FAIRMONT CITY...MARISSA...NEW
ATHENS AND SMITHTON.
FLOODING WAS REPORTED ALONG MISSOURI AVENUE IN EAST ST. LOUIS. LAW
ENFORCEMENT ALSO REPORTED HIGHWAY 50 NEAR ROUTE 4 IN LEBANON WAS
CLOSED DUE TO HIGH WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.
&&
LAT...LON 3822 8990 3828 8991 3828 8990 3831 8991
3831 9003 3832 9004 3841 9015 3843 9015
3852 9026 3861 9018 3866 9018 3866 8972
3861 8970 3822 8971
$$
PHILLIPSON543
WGUS73 KLSX 180236
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 PM CDT MON JUN 17 2013
ILC163-180251-
/O.EXP.KLSX.FF.W.0030.000000T0000Z-130618T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. CLAIR IL-
936 PM CDT MON JUN 17 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ST. CLAIR COUNTY
HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3822 8990 3828 8991 3828 8990 3831 8991
3831 9003 3832 9004 3841 9015 3843 9015
3852 9026 3861 9018 3866 9018 3866 8972
3861 8970 3822 8971
$$
GLASSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 2:39 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 17, 2:39 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 239 PM CDT MON JUN 17 2013 .SHORT TERM...(THROUGH TONIGHT) ISSUED AT 220 PM CDT MON JUN 17 2013 NOT MUCH HAS CHANGED SINCE THE PREV AFD UPDATE. ONGOING TSRA WILL CONTINUE TO INCREASE IN COVERAGE AND MOVE NWD THIS AFTERNOON. TSRA WILL GRADUALLY MOVE TO THE SE THIS EVENING AS THE MCV CONTINUES TO MOVE SEWD. OTHER THAN THAT...ONLY MINOR CHANGES MADE TO THE PREV FORECAST. TILLY .LONG TERM...(TUESDAY THROUGH NEXT MONDAY) ISSUED AT 238 PM CDT MON JUN 17 2013 TUESDAY AND WEDNESDAY... REINFORCING COLD FRONT FROM THE GREAT LAKES...IN CONJUNCTION WITH A SHORTWAVE DIVING SOUTHEAST FROM THE UPPER MIDWEST TOWARD THE OHIO RIVER VALLEY WILL PROBABLY INITIATE SOME CONVECTION TUESDAY AFTERNOON ACROSS ILLINOIS. BEST CHANCES MAY REMAIN EAST OF THE CWA...BUT CANT RULE OUT SOME ISOLATED STORMS...SO HAVE MAINTAINED LOW CHANCE POPS. UPSTREAM OBSERVATIONS IN IOWA THIS AFTERNOON SUGGEST HIGHS IN THE MIDDLE 80S FOR TUESDAY. DRY WEATHER AND SLIGHTLY COOLER TEMPERATURES EXPECTED TUESDAY NIGHT THROUGH WEDNESDAY NIGHT AS SURFACE RIDGE OF HIGH PRESSURE MOVES SOUTHEAST ACROSS THE REGION. THURSDAY... UPPER LEVEL RIDGE BUILDS ACROSS THE PLAINS WEDNESDAY NIGHT AND THURSDAY....BUT A SHORTWAVE IS PROGGED BY MODEL GUIDANCE TO RIDE UP AND OVER THE RIDGE TOWARD THE CWA. AT THE SAME TIME...A SURFACE WARM FRONT SHOULD BE ADVANCING NORTHEAST. HAVE MAINTAINED CHANCE POPS AS MCS COULD MOVE INTO THE CWA THURSDAY MORNING...AND/OR ADDITIONAL STORMS COULD FIRE THURSDAY AFTERNOON. TEMPERATURES WILL BE DEPENDENT ON PRECIPITATION AND CLOUD COVER...BUT POTENTIAL CERTAINLY THERE FOR HIGHS TO BOUNCE BACK TO NORMAL ON THURSDAY. FRIDAY THROUGH MONDAY... TEMPERATURES TO WARM ABOVE NORMAL DURING THE PERIOD AS THE UPPER LEVEL RIDGE BUILDS ACROSS THE CWA. HAVE MAINTAINED THE DRY EXTENDED FORECAST AS THIS PATTERN WOULD SUGGEST ONLY SLIGHT CHANCES OF THUNDERSTORMS MOVING INTO THE NORTHERN CWA. CVKING && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1225 PM CDT MON JUN 17 2013 ANOTHER COMPLEX FORECAST SITUATION FOR TODAY/TONIGHT. EXPECT SHRA/TSRA TO IMPACT ALL TERMINALS EXCEPT FOR UIN THIS AFTERNOON INTO THE EARLY EVENING. WHILE EXACT TIMING IS STILL UNCERTAIN...HAVE ADDED SHRA WHEN BEST CHANCES ARE EXPECTED...WITH COVERAGE EXPECTED TO INCREASE THRU THE AFTERNOON AS TSRA MOVE NWD. SHRA/TSRA THREAT SHUD COME TO AN END EARLY THIS EVE AS THE MCV MOVES SEWD. KEPT MENTION OF FG FOR TONIGHT...BUT DO NOT HAVE A LOT OF CONFIDENCE WITH GUIDANCE SUGGESTING DRIER AIR SHUD BE MOVING INTO THE AREA. FOR TOMORROW...NLY LIGHT WINDS EXPECTED WITH VFR CIGS. SPECIFICS FOR KSTL...EXPECT AREA OF SHRA/TSRA CURRENTLY OVER SERN MO TO INCREASE IN COVERAGE AS THEY MOVE NWD. IF ANY GIVEN CELL DOES REACH THE TERMINAL DIRECTLY...A BRIEF PERIOD OF MVFR VISBYS WILL BE POSSIBLE ALONG WITH TS. WILL CONTINUE TO MONITOR AND UPDATE ASAP IF A MORE WIDESPREAD THREAT DEVELOPS. OTHERWISE...LIGHT WINDS TONIGHT WITH WINDS BECOMING NRLY ON TUES WITH VFR CIGS. TILLY && .PRELIMINARY POINT TEMPS/POPS... SAINT LOUIS 69 85 66 85 / 40 10 10 5 QUINCY 64 81 61 82 / 10 20 10 5 COLUMBIA 65 84 64 84 / 30 10 5 10 JEFFERSON CITY 65 84 64 85 / 30 10 5 10 SALEM 65 85 64 82 / 60 20 20 5 FARMINGTON 64 85 63 84 / 60 10 10 5 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 17, 3:16 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 316 PM CDT MON JUN 17 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 316 PM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS EVENING FOR AREAS NEAR AND SOUTH OF INTERSTATE 70...WITH LESSER CHANCES TO THE NORTH. THUNDERSTORM CHANCES WILL THEN DIMINISH AT ALL LOCATIONS HEADING DEEPER INTO TONIGHT. STRONG THUNDERSTORMS WITH HAIL...GUSTY WINDS AND HEAVY RAINFALL ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS IN PARTS OF CENTRAL AND SOUTHERN ILLINOIS TUESDAY AFTERNOON AND EVENING. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. CVKING
In the hours before
Local storm report, Jun 17, 3:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
310 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM FLASH FLOOD ST. LOUIS 38.64N 90.24W
06/17/2013 ST. LOUIS CITY MO TRAINED SPOTTER
FLOODING REPORTED IN LOW LYING AREAS OF HAMPTON AVENUE
IN ST. LOUIS.
&&
PRZYBYLINSKILocal storm report, Jun 17, 3:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HEAVY RAIN ST. LOUIS 38.64N 90.24W
06/17/2013 M2.00 INCH ST. LOUIS CITY MO TRAINED SPOTTER
2 INCHES OF RAIN IN ABOUT 1 HOUR AND DIME SIZE HAIL AT
HAMPTON AND CHIPPEWA.
0314 PM HAIL ST. LOUIS 38.64N 90.24W
06/17/2013 E0.75 INCH ST. LOUIS CITY MO TRAINED SPOTTER
2 INCHES OF RAIN IN ABOUT 1 HOUR AND DIME SIZE HAIL AT
HAMPTON AND CHIPPEWA.
&&
PRZYBYLINSKILocal storm report, Jun 17, 3:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
334 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HEAVY RAIN GRANITE CITY 38.71N 90.13W
06/17/2013 M1.50 INCH MADISON IL TRAINED SPOTTER
1.5 INCHES IN 30 MINUTES.
&&
PRZYBYLINSKILocal storm report, Jun 17, 3:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM FLASH FLOOD CREVE COEUR 38.66N 90.44W
06/17/2013 ST. LOUIS MO BROADCAST MEDIA
LADUE ROAD AT SPOEDE ROAD WAS CLOSED DUE TO HIGH WATER.
&&
PRZYBYLINSKILocal storm report, Jun 17, 3:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM FLASH FLOOD LEMAY 38.53N 90.28W
06/17/2013 ST. LOUIS MO TRAINED SPOTTER
I-255 NEAR JEFFERSON BARRACKS HAD WATER FLOWING ACROSS
TO THE POINT TRAFFIC WAS STOPPING.
&&
PRZYBYLINSKISpecial weather statement, Jun 17, 3:38 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 338 PM CDT MON JUN 17 2013 MOZ063-065-172130- JEFFERSON MO-ST. LOUIS MO- 338 PM CDT MON JUN 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ST. LOUIS AND NORTHERN JEFFERSON COUNTIES UNTIL 430 PM CDT... AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HIGH RIDGE...MOVING SOUTH AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OAKVILLE... ARNOLD... ANTONIA... CEDAR HILL... BARNHART... HOUSE SPRINGS... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:31 PM CDT | Flash Flood Warning | LSX | Randolph | 6 hr |
| Jun 17, 3:31 PM CDT | Flash Flood Warning | LSX | Madison | 6 hr |
| Jun 17, 3:50 PM CDT | Flash Flood Warning | LSX | Monroe | 6 hr |
| Jun 17, 4:11 PM CDT | Flash Flood Warning | LSX | Bond, Clinton, Fayette, Marion | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.